# SDR SWAA2015061640779

- Difficulty date: May 11, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6545855
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB CORRODED ON UPPER & LOWER SURFACES BETWEEN BS 460 TO 480, BETWEEN RBL 65 TO 70.  R & R WEB IAW SRM.
